# SDR SWAA2014102233277

- Difficulty date: September 30, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 39229341
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE COVER LOWER MOUNTING BRACKET LOOSE AT DOOR LOWER FRAME.  R & R BRACKET IAW SRM.
